MathSciNet Relay Station
MathSciNet bibliographic data
MR2448703 65M12 (30E10 65M55)
Bennequin, D.; Gander, M. J.; Halpern, L. A homographic best approximation problem with application to optimized Schwarz waveform relaxation. Math. Comp. 78 (2009), no. 265, 185–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement